# SDR SWAA100675

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 69,300 hours, 54,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, BBL 0.  REPAIRED WEB PER SRM.
